目前位置:主選單>師資陣容>副教授>汪世義

汪世義

企業管理系 副教授
汪世義 副教授
地址:台南縣永康市南台街1
研究室:S 3 308-1B
電話:(06)253-3131 4520
E-mail
 sywang@mail.stust.edu.tw
傳真:(06)242-2420

 

 

學歷

國立交通大學資訊科學所
國立交通大學資訊科學所 
國立成功大學工程科學系


 

專長

資訊管理、網站規劃設計與經營、離散數學、資料結構


 

期刊論文

  1. L.H. Hsu and S.Y. Wang (1991), "Maximum Independent Number for Series-Parallel Networks," Networks, Vol. 21, pp. 457-468.
  2. S.Y. Wang, L.H. Hsu, and T.Y. Sung (1996), "Maximum and Minimum Matchings for Series-Parallel Networks," Journal of Information Science and Engineering, Vol. 17, pp. 127-142.
  3. L.H. Hsu, S.Y. Wang, and T.Y. Sung (1997), ``Faithful 1-Edge Fault Tolerant Graphs," Information Processing Letters, Vol. 61 pp. 173-181.
  4. J.J. Wang, S.Y. Wang, L.H. Hsu, and T.Y. Sung (1997), ``Extended Tree Contraction for Some Parallel Algorithms on Series-Parallel Networks," Journal of Information Science and Engineering, Vol. 13, pp. 665-680.

 

研討會論文

  1. L.H. Hsu and S.Y. Wang (1989), "Maximum Independent Number for Series-Parallel Networks" presented at Second China-USA International Conference in GraphTheory, Combinatorics, Algorithms and Applications, San Fransisco.
  2. L.H. Hsu and S.Y. Wang (1989), "Maximum Matching for Series-Parallel Networks" presented at 2nd French-Chinese Conference, Counting and Coding II, Paris.
  3. L.H. Hsu and S.Y. Wang (1989), "Maximum Independent Number for Series-Parallel Networks" Proceedings of National Computer Symposium, pp. 619-628.
  4. S.Y. Wang and L.H. Hsu (1991), "Maximum and Minimum Matchings for Series-Parallel Networks" Proceedings of National Computer Symposium, pp. 223-230.
  5. S.Y. Wang and L.H. Hsu (1992), "Maximum and Minimum Matchings for Series-Parallel Networks" Proceedings of the ICCI'92 fourth International Conference, in W.W. Koczkodaz, P.E. Lauer and A.A. Toptsis (Editors), Computing and Information, IEEE Computer Society Press, pp. 14-17.
  6. S.Y. Wang and T.Y. Hsu (1996), "1-Edge Fault Tolerant Graphs," presented at Eighth SIAM Conference on Discrete Mathematics, Baltimore, Maryland.